# SDR ASAA2021083035831

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,340 hours, 13,668 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT AN FMC DISAGREE ALERT AND A F.O. VTK MOMENTARILY DURING CRUISE. GROUNDED - YES. FMC BITE HISTORY LOGGED PGM FAULT. REF B737-800 FIM 34-61 TASK 837. FMC RESET, BITE TEST NORMAL. REF FIM 34-61 TASK 801.
